Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 124, NWS Charleston, SC

July 1, 2007Liberty County, Long County, McIntosh County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jul 1, 2007, 5:02 PM EDT for Liberty County, Long County, McIntosh County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2007, 5:02 PM EDT (21:02 UTC)
Expired
Jul 1, 2007, 5:45 PM EDT
In force
43 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

Counties Liberty County, GA, Long County, GA, McIntosh County, GA

The radar

The Charleston,SC radar (KCLX), 115 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2007-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2360 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2007-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2360 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
780 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 012102
SVRCHS
GAC179-183-191-012145-
/O.NEW.KCHS.SV.W.0124.070701T2102Z-070701T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
502 PM EDT SUN JUL 1 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LONG COUNTY IN SOUTHEAST GEORGIA...
  MCINTOSH COUNTY IN SOUTHEAST GEORGIA...
  LIBERTY COUNTY IN SOUTHEAST GEORGIA...

* UNTIL 545 PM EDT

* AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ALLENHURST...OR ABOUT 6 MILES SOUTH OF HINESVILLE. THIS STORM WAS
  NEARLY STATIONARY.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  ALLENHURST...WALTHOURVILLE...
  HINESVILLE...
  MCINTOSH...CROSSROADS...
  FORT STEWART...SCREVEN FORK...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS... STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS
AN EMERGENCY.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3165 8139 3157 8163 3181 8171 3187 8151

$$

33
3 follow-up statements
000 
WWUS52 KCHS 012111
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
511 PM EDT SUN JUL 1 2007

GAC191-012121-
/O.CAN.KCHS.SV.W.0124.000000T0000Z-070701T2145Z/
MCINTOSH GA-
511 PM EDT SUN JUL 1 2007

...THE SEVERE THUNDERSTORM WARNING FOR MCINTOSH COUNTY HAS BEEN
CANCELLED...

THE WARNING WAS INADVERTENTLY ISSUED.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3157 8163 3181 8171 3187 8151 3165 8139
      3164 8143 3168 8147 3169 8147 3170 8149
      3160 8155

$$

GAC179-183-012145-
/O.CON.KCHS.SV.W.0124.000000T0000Z-070701T2145Z/
LONG GA-LIBERTY GA-
511 PM EDT SUN JUL 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR LONG AND LIBERTY COUNTIES...

AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR ALLENHURST...OR ABOUT OVER HINESVILLE. THIS STORM WAS
NEARLY STATIONARY.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3157 8163 3181 8171 3187 8151 3165 8139
      3164 8143 3168 8147 3169 8147 3170 8149
      3160 8155

$$

33
000 
WWUS52 KCHS 012127
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
527 PM EDT SUN JUL 1 2007

GAC179-183-012145-
/O.CON.KCHS.SV.W.0124.000000T0000Z-070701T2145Z/
LONG GA-LIBERTY GA-
527 PM EDT SUN JUL 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR LONG AND LIBERTY COUNTIES...

AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR SCREVEN FORK...OR ABOUT 8 MILES SOUTHEAST OF
HINESVILLE...MOVING NORTHEAST AT 5 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ALLENHURST...CROSSROADS...FORT STEWART...MCINTOSH...RICEBORO AND
WALTHOURVILLE.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3157 8163 3181 8171 3187 8151 3165 8139
      3164 8143 3168 8147 3169 8147 3170 8149
      3160 8155

$$

33
000 
WWUS52 KCHS 012137 RRA
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
537 PM EDT SUN JUL 1 2007

GAC179-183-012147-
/O.EXP.KCHS.SV.W.0124.000000T0000Z-070701T2145Z/
LONG GA-LIBERTY GA-
537 PM EDT SUN JUL 1 2007

...THE SEVERE THUNDERSTORM WARNING FOR LONG AND LIBERTY COUNTIES WILL
EXPIRE AT 545 PM EDT...

AT 534 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER 
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR 
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3157 8163 3181 8171 3187 8151 3165 8139
      3164 8143 3168 8147 3169 8147 3170 8149
      3160 8155

$$

33

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:54 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jul 1, 3:54 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
354 PM EDT SUN JUL 1 2007

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL SLOWLY PUSH SOUTH THROUGH THE
FORECAST AREA THROUGH TONIGHT. HIGH PRESSURE BUILDS IN FOR MONDAY
AS THE FRONTAL BOUNDARY STALLS SOUTH OF THE AREA THROUGH
THURSDAY...THEN DISSIPATES THURSDAY NIGHT. ANOTHER COLD FRONT
WILL APPROACH FROM THE WEST TOWARD THE END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
A WEAK FRONTAL BOUNDARY WILL MAKE ITS WAY SOUTHWARD THROUGH THE
CWA OVERNIGHT. CONVECTION IS FIRING ALONG THE SEA BREEZE AND OUT
AHEAD OF THE FRONTAL BOUNDARY. SOME OF THESE STORMS MAY BECOME
STRONG WITH SMALL HAIL AND GUSTY WINDS WITH AN ISOLATED CHC OF
BECOMING SEVERE. MODELS CONTINUE TO DEPICT THE INSTABILITY AND
MOISTURE CONVERGENCE TO BE ALONG AND SOUTH OF THE SAVANNAH RIVER
THIS EVENING THUS HAVE TAPERED POPS FROM N TO S THROUGH THE
OVERNIGHT.

TEMPERATURES TONIGHT WILL BE A FEW DEGREES COOLER BEHIND THE
BOUNDARY...WITH THE EXTREME INLAND AREAS SEEING UPPER 60S TO MID 70S
ALONG THE COAST.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
HIGH PRESSURE WILL BUILD IN FROM THE NORTH ACROSS THE CWA ON MONDAY
WITH THE FRONTAL BOUNDARY STALLING JUST SOUTH OF THE AREA. DUE TO
THE PROXIMITY OF THE BOUNDARY...WILL CARRY SLIGHT CHC POPS IN THE
NORTH WITH CHC POPS GOING ALONG AND SOUTH OF THE SAV RIVER. WILL
KEEP FORECAST RAIN FREE ACROSS THE NORTHERN ZONES FOR MONDAY
NIGHT.

TEMPERATURES WILL BE A FEW DEGREES COOLER MONDAY AND MONDAY NIGHT
BEHIND THE FRONT. HIGHS WILL REACH THE MID TO UPPER 80S ACROSS THE
AREA. LOWS WILL BE IN THE MID 60S INLAND TO LOW 70S ALONG THE COAST.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
FRONTAL BOUNDARY WILL SETTLE S OF THE CWFA TUE AND LINGER THROUGH
THU. THIS CONVERGENCE FEATURE RESIDING WITHIN DEEP MOISTURE AND
CONTINUED INSTABILITY WILL KEEP THE FOCUS FOR SLGT/LOW CHC POPS
OVER THE SRN HALF OF THE CWFA DURING THE MIDDLE PORTION OF THE
WEEK. THE NRN HALF OF THE CWFA WILL BE SUBJECT TO HIGHER PRESSURE
AND A DRIER AIRMASS...THUS KEEPING THE PRECIP CHCS BELOW
MENTIONABLE LEVELS. THE FRONT WILL DISSIPATE BY FRI MORNING...AT
WHICH TIME A PRE FRONTAL TROF WILL APPROACH THE AREA AHEAD OF
ANOTHER COLD FRONT THAT LOOKS TO ENTER THE CWFA SAT AND LINGER
THROUGH SUN. THE COMBINATION OF THE TROF FOLLOWED BY THE FRONT
WILL MAKE FOR WHAT APPEARS TO BE ANOTHER WET WEEKEND. WILL KEEP
POPS IN THE CHC CATEGORY...BUT WOULD NOT BE SURPRISED TO SEE
CHANCES INCREASE AS THE WEEK PROGRESSES AND CONFIDENCE IN THE
MODEL PROGS INCREASE. IN ADDITION TO THE FRONTAL DYNAMICS...THE
DIURNAL SEABREEZE WILL CONTINUE TO BE A FOCUS FOR
CONVECTION...PARTICULARLY IN THE LATTER HALF OF THE WEEK AS THE
EARLY WEEK HIGH PRESSURE AREA MOVES OFFSHORE.

MAX TEMPS TUE AND WED WILL STILL BE A BIT BELOW NORMAL WITH THE AREA
STILL UNDER A NE FLOW REGIME AND THE FRONTAL BOUNDARY S OF THE CWFA.
AS THIS FRONT DISSIPATES AND HIGH PRESSURE SLIDES ACROSS AND S OF
THE AREA THU INTO FRI...MAX TEMPS WILL INCREASE TO THE LOW AND MID
90S WHICH IS SLIGHTLY ABOVE NORMAL. THE OTHER CONCERN...PARTICULARLY
FOR THE END OF THE WEEK...WILL BE THE COMBINATION OF TEMPS IN THE
LOW TO MID 90S WITH DEWPOINTS IN THE LOW TO MID 70S. THIS
COMBINATION PRODUCES HEAT INDICES NEAR HEAT ADVISORY LEVELS SO THIS
WILL NEED TO BE WATCHED AS THE WEEK PROGRESSES.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
THE SEA BREEZE IS STRUGGLING TO MOVE INLAND WITH THE N-NE FLOW
THIS AFTERNOON. BEST CHC FOR TSTM DEVELOPMENT WILL BE ALONG AND
SOUTH OF THE SAV RIVER THIS EVENING. BRIEF MVFR CONDITIONS ARE
POSSIBLE BEFORE SUNSET...OTHERWISE VFR WILL PREVAIL.

EXTENDED AVIATION OUTLOOK...PERIODIC MVFR CONDITIONS POSSIBLE SUN
NIGHT INTO EARLY MON AS A FRONT MOVES S OF THE REGION. THEN...VFR
CONDITIONS MOST LIKELY TUE THROUGH THU.

&&

.MARINE...
A WEAK COLD FRONT WITH PUSH SOUTHWARD THROUGH THE COASTAL WATERS
TONIGHT. AS A RESULT A PINCHED GRADIENT WILL SET UP OVER THE
WATERS FROM N TO S OVERNIGHT INCREASING WINDS UP TO 15 TO 20
KNOTS. NEARSHORES SEAS WILL CONTINUE TO BUILD UP TO 3 TO 5 FT
THROUGH MONDAY NIGHT. HAVE RAISED A SMALL CRAFT ADVISORY FOR THE
OFFSHORE GA WATERS BEGINNING 16Z MONDAY AS SEAS WILL BUILD UP TO
6 FT OR HIGHER.

SCA MAINLY FOR SEAS WILL PERSIST TUE THROUGH WED WITH A GOOD NE
FETCH IN PLACE DUE TO THE FRONTAL BOUNDARY LINGERING S OF THE
WATERS. BY THU...THE FRONT WILL DISSIPATE AND HIGH PRES WILL SLIDE
S OF THE WATERS AND BRING AND END TO THE FAVORABLE FETCH BY
SHIFTING WINDS TO S AND SW. THE HIGH PRESSURE AREA WILL RESIDE
OFFSHORE FRI THROUGH THE WEEKEND WHILE ANOTHER FRONTAL BOUNDARY
APPROACHES FROM THE W. OCNL NIGHTLY SURGES ARE POSSIBLE THROUGH
MIDWEEK...BUT ATTM NONE APPEAR TO PUSH WINDS OVER 20 KT. WILL ALSO
NEED TO WATCH FOR A PINCHED GRADIENT WITH A PRE FRONTAL TROF FRI
INTO SAT.

RIP CURRENTS...WITH A PINCHED GRADIENT SETTING UP
OVERNIGHT...RECENT REPORTS AND BUILDING SEAS HAVE DECIDED TO
CONTINUE THE ONGOING MODERATE RISK FOR AREA BEACHES IN SOUTH
CAROLINA AND GEORGIA.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 12 PM MONDAY TO 5 PM EDT WEDNESDAY
     FOR AMZ374.

&&

JPC/REV
Hazardous weather outlook, Jul 1, 3:55 PM EDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
355 PM EDT SUN JUL 1 2007

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-021000-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
355 PM EDT SUN JUL 1 2007

...MODERATE RISK FOR RIP CURRENTS TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

STRONG THUNDERSTORMS...A COLD FRONT WILL PUSH THROUGH THE REGION
TODAY...RESULTING IN SCATTERED SHOWERS AND THUNDERSTORMS. THE
STORMS HAVE THE POTENTIAL TO BECOME STRONG AND POSSIBLY SEVERE.
THE MAIN HAZARDS FROM THE STORMS WILL BE FREQUENT LIGHTNING AND
HEAVY RAINFALL. DAMAGING WIND GUSTS AND MARGINALLY SEVERE HAIL
WILL ALSO BE POSSIBLE WITH THE STRONGEST STORMS THAT DEVELOP.

RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS FOR MONDAY.
THE ENHANCED RIP CURRENT RISK IS LIKELY TO REMAIN THROUGH WEDNESDAY.

EXCESSIVE HEAT...THE COMBINATION OF HIGH TEMPERATURES FORECAST IN
THE MID 90S AND DEWPOINTS IN THE LOW TO MID 70S FOR THE LATTER HALF
OF THE WEEK COULD PUSH HEAT INDEX VALUES NEAR 105 DEGREES. SHOULD
THESE FORECAST VALUES HOLD...HEAT ADVISORIES MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

FORMAL SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...SPOTTERS ARE
REQUESTED TO SEND ANY OBSERVED HAIL OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN CHARLESTON.

AMZ330-350-352-354-374-021000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
355 PM EDT SUN JUL 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 1, 4:01 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
401 PM EDT SUN JUL 1 2007

SCZ048-049-012030-
BEAUFORT-COASTAL COLLETON-
401 PM EDT SUN JUL 1 2007

...STRONG THUNDERSTORMS WILL IMPACT COLLETON COUNTY AND BEAUFORT
COUNTY THROUGH 430 PM EDT...

AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND
GUSTY WINDS OF 35 TO 45 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WIGGINS TO FROGMORE...OR ALONG A LINE EXTENDING FROM
14 MILES NORTHEAST OF BEAUFORT TO 10 MILES SOUTHEAST OF BEAUFORT...
MOVING SOUTHEAST AT 15 MPH.

AREAS IN AND AROUND WIGGINS...BENNETTS POINT...HUNTING ISLAND AND
FRIPP ISLAND WILL BE IMPACTED THROUGH 430 PM EDT.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING.

THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH
MAY FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE
AREAS AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.

33
Local storm report, Jul 1, 4:19 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
419 PM EDT SUN JUL 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             SKIDAWAY ISLAND         31.93N 81.05W
07/01/2007  E1.75 INCH       CHATHAM            GA   FIRE DEPT/RESCUE

            GOLF BALL SIZE HAIL REPORTED BY FIRE DEPARTMENT VIA
            TRAINED SPOTTER.

&&

JPC
Special weather statement, Jul 1, 4:24 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
424 PM EDT SUN JUL 1 2007

GAZ117-119-139-012115-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-
424 PM EDT SUN JUL 1 2007

...STRONG THUNDERSTORMS WILL IMPACT BRYAN COUNTY...LIBERTY COUNTY AND
CHATHAM COUNTY THROUGH 515 PM EDT...

AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND
STRONG WINDS OF 40 TO 50 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RIO VISTA TO WILMINGTON...OR ALONG A LINE EXTENDING
FROM 11 MILES SOUTH OF SAVANNAH TO 12 MILES SOUTHEAST OF SAVANNAH...
MOVING SOUTH AT 10 MPH.

AREAS IN AND AROUND FORT MCALLISTER...SKIDAWAY ISLAND...OSSABAW
ISLAND AND VERNONBURG WILL BE IMPACTED THROUGH 515 PM EDT.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.

333
Special weather statement, Jul 1, 4:26 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
426 PM EDT SUN JUL 1 2007

GAZ088-101-SCZ042-012115-
EFFINGHAM-HAMPTON-SCREVEN-
426 PM EDT SUN JUL 1 2007

...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY...SCREVEN COUNTY
AND HAMPTON COUNTY THROUGH 515 PM EDT...

AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 35 TO 45 MPH.  THIS STORM WAS LOCATED NEAR HUNTERS...OR
ABOUT 9 MILES SOUTHEAST OF SYLVANIA...MOVING SOUTHEAST AT 15 MPH.

AREAS IN AND AROUND
CAPTOLO...EGYPT...HUNTERS...KILDARE...SHEPPARDS...NEWINGTON...OLIVER
AND SHAWNEE WILL BE IMPACTED THROUGH 515 PM EDT.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jul 1, 4:41 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
441 PM EDT SUN JUL 1 2007

GAZ101-116-118-012130-
EFFINGHAM-INLAND BRYAN-INLAND CHATHAM-
441 PM EDT SUN JUL 1 2007

...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY...BRYAN COUNTY
AND CHATHAM COUNTY THROUGH 530 PM EDT...

AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG
WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR COLDBROOK...OR
ABOUT 10 MILES SOUTHEAST OF SPRINGFIELD...MOVING SOUTH AT 20 MPH.

AREAS IN AND AROUND BLOOMINGDALE...BURROUGHS...EDEN...MARLOW...
MEINHARD...MELDRIM...MONTEITH AND POOLER WILL BE IMPACTED THROUGH 530
PM EDT.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.

33
Special weather statement, Jul 1, 4:47 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
447 PM EDT SUN JUL 1 2007

SCZ043-048-049-012130-
BEAUFORT-COASTAL COLLETON-INLAND COLLETON-
447 PM EDT SUN JUL 1 2007

...STRONG THUNDERSTORMS WILL IMPACT COLLETON COUNTY AND BEAUFORT
COUNTY THROUGH 530 PM EDT...

AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG
WINDS OF 40 TO 50 MPH.  THIS STORM WAS LOCATED NEAR BLAKE...OR ABOUT
OVER YEMASSEE...MOVING EAST AT 5 MPH.

AREAS IN AND AROUND YEMASEE...DALE...GARDENS CORNER...GREEN
POND...SHELDON AND WHITE HALL WILL BE IMPACTED THROUGH 530 PM EDT.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.

33

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 10:37 PM EDTMarine Weather StatementCHS53 min
Jul 1, 12:55 PM EDTMarine Weather StatementCHS65 min
Jul 1, 1:52 PM EDTMarine Weather StatementCHS53 min
Jul 1, 2:39 PM EDTSevere Thunderstorm WarningCHSJenkins51 min
Jul 1, 3:18 PM EDTMarine Weather StatementCHS57 min
Jul 1, 3:46 PM EDTSevere Thunderstorm WarningCHSChatham29 min
Jul 1, 3:56 PM EDTMarine Weather StatementCHS64 min
Jul 1, 4:21 PM EDTMarine Weather StatementCHS54 min
Jul 1, 4:54 PM EDTSpecial Marine WarningCHS40 min
Jul 1, 4:54 PM EDTSevere Thunderstorm WarningCHSEffingham51 min
Jul 1, 5:04 PM EDTSevere Thunderstorm WarningCHSBulloch41 min
Jul 1, 5:08 PM EDTSevere Thunderstorm WarningCHSLong37 min
Jul 1, 5:20 PM EDTSevere Thunderstorm WarningCHSBryan40 min
Jul 1, 5:46 PM EDTSevere Thunderstorm WarningCHSBulloch44 min
Jul 1, 5:58 PM EDTSevere Thunderstorm WarningCHSBryan, Evans32 min
Jul 1, 6:43 PM EDTSevere Thunderstorm WarningCHSCandler, Tattnall47 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.